Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on weakly mixing functions


Author: S. Glasner
Journal: Proc. Amer. Math. Soc. 78 (1980), 124-126
MSC: Primary 54H20; Secondary 28D05
DOI: https://doi.org/10.1090/S0002-9939-1980-0548098-1
MathSciNet review: 548098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every almost periodic function is the uniform limit of polynomials of weakly mixing functions. If $ \mathcal{B}$ and $ \mathcal{F}$ are uniformly closed translation invariant algebras of purely weakly mixing functions and almost periodic functions respectively, and $ \mathcal{A}$ is the algebra generated by $ \mathcal{B}$ and $ \mathcal{F}$, then every weakly mixing function in $ \mathcal{A}$ belongs to $ \mathcal{B}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 28D05

Retrieve articles in all journals with MSC: 54H20, 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548098-1
Keywords: Weakly mixing functions, almost periodic functions, purely weakly mixing functions
Article copyright: © Copyright 1980 American Mathematical Society